# SDR AALA20091008TUL14

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 56,637 hours, 29,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT HAD GOUGES IN SKIN BETWEEN STATION 195 AND 215, BETWEEN LONGERON 4 LEFT AND LONGERON 5 LEFT.  INSTALLED REPAIR DOUBLER PER ENGINEERING AUTHORITY MD80-53-00769 AND SRM 53-04-00 FIGURE 38 SHEET 21.
